Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On scrambled sets for chaotic functions


Authors: A. M. Bruckner and Thakyin Hu
Journal: Trans. Amer. Math. Soc. 301 (1987), 289-297
MSC: Primary 26A18; Secondary 54H20, 58F13
MathSciNet review: 879574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some recent research has raised questions concerning the possible sizes of scrambled sets for chaotic functions. We answer these questions by showing that a scrambled set can have full measure, but cannot be residual although a scrambled set can be second category in every interval. We also indicate relationships that exist between chaotic functions and transitive functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A18, 54H20, 58F13

Retrieve articles in all journals with MSC: 26A18, 54H20, 58F13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0879574-0
PII: S 0002-9947(1987)0879574-0
Keywords: Chaotic functions, scrambled sets, transitive (or nomadic) functions
Article copyright: © Copyright 1987 American Mathematical Society